# SDR AU960124

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-60-601P
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER WING SKIN TO MAIN SPAR CHERRY RIVETS LOOSE AND WORKING - SKIN IN NACELLE AREA SAGGING APPROXIMATELY 4.762MM (0.1875IN)
